# SDR UIEA2023012400077

- Difficulty date: January 20, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,238 hours, 20,558 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: 4171307020
- Condition: Inoperative
- Location: Seat 27 Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD O2 MASK DOOR AT SEATS 27 A & B INOPERATIVE.   R & R PSU DOOR AT SEATS 27AB & PERFORMED OPS CHECK IAW AMM 35-21-00-705-054, SYS CHECKS NORMAL.   ORIG SUBMISSION DATE: 1/24/2023
